# SDR HEEA065853

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23031458
- Condition: Failed
- Location: Nr 3 Pinion
- Part time: 6,866 hours
- Component: 23035179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED OUT.  GEARBOX REPAIRED DUE TO CEBA72-3217R-2.  SERIAL NUMBERS REMOVED ARE CG0230 AND CG0222.  REPLACED WITH SERIAL NUMBERS JJ02757 AND JJ02739.
